# SDR DALA2024092409372

- Difficulty date: September 22, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,404 hours, 32,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0569471) CRACK ON L/H WINDOW POST BETWEEN THE PILOT FWD WINDSCREEN AND SLIDING WINDOW NEAR THE TOP R/H PORTION OF FWD WINDSHIELD. ACCOMPLISHED REPAIR ON L/H WINDOW POST PER ER/A 620303-14 AD REV O.
